# SDR AALA20030201

- Difficulty date: February 17, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT 12D INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
